English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A converse theorem for double Dirichlet series and Shintani zeta functions

Diamantis, N., & Goldfeld, D. (2014). A converse theorem for double Dirichlet series and Shintani zeta functions. Journal of the Mathematical Society of Japan, 66(2), 449-477. doi:10.2969/jmsj/06620449.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-1646-5 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-1647-4
Genre: Journal Article

Files

show Files
hide Files
:
Diamantis_Converse_oa_2014.pdf (Any fulltext), 206KB
Name:
Diamantis_Converse_oa_2014.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Diamantis_Converse_2014.pdf (Publisher version), 287KB
 
File Permalink:
-
Name:
Diamantis_Converse_2014.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Diamantis, Nikolaos1, Author              
Goldfeld, Dorian, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the Mathematical Society of Japan
  Alternative Title : J. Math. Soc. Japan
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 66 (2) Sequence Number: - Start / End Page: 449 - 477 Identifier: -